# SDR REXA2016092501865

- Difficulty date: September 25, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 19,460 hours, 12,626 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT 280 FLOORBEAM IS CORRODED.  REMOVED & REPLACED THE FLOORBEAM IAW SRM 51-42-06-001-001-A01, 51-42-22-001-001-A01, & 51-40-11-001-001-A01.
